Alert archive / Colorado / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 219, NWS Denver/Boulder, CO

August 7, 2014Adams County, Arapahoe County, Washington County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Aug 7, 2014, 2:10 PM MDT for Adams County, Arapahoe County, Washington County, Colorado. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2014, 2:10 PM MDT (20:10 UTC)
Expired
Aug 7, 2014, 3:15 PM MDT
In force
65 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Adams County, CO, Arapahoe County, CO, Washington County, CO

The radar

The Denver radar (KFTG), 57 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 7, 1:52 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 8.2 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2014-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 119 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2014-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
119 J/kg
Mixed-layer CIN
-271 J/kg
Mixed-layer LCL
1491 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

357 
WUUS55 KBOU 072010
SVRBOU
COC001-005-121-072115-
/O.NEW.KBOU.SV.W.0219.140807T2010Z-140807T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
210 PM MDT THU AUG 7 2014

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN ARAPAHOE COUNTY IN NORTHEAST COLORADO...
  SOUTHWESTERN WASHINGTON COUNTY IN NORTHEAST COLORADO...
  EASTERN ADAMS COUNTY IN NORTHEAST COLORADO...

* UNTIL 315 PM MDT

* AT 209 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 5 MILES SOUTHEAST OF HOYT TO NEAR DEER TRAIL...
  MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  DEER TRAIL...LAST CHANCE...BYERS...COTTONWOOD VALLEY...WOODROW...
  SHAMROCK...LEADER...WOODLIN SCHOOL AND STRASBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THESE STORMS MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. 
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING 
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH 
TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4000 10347 3957 10347 3957 10433 3985 10427
      3984 10406 3999 10408
TIME...MOT...LOC 2009Z 217DEG 53KT 3998 10398 3964 10407 

HAIL...<.75IN
WIND...60MPH

$$

COOPER
1 follow-up statement
332 
WWUS55 KBOU 072108
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
308 PM MDT THU AUG 7 2014

COC001-005-121-072118-
/O.EXP.KBOU.SV.W.0219.000000T0000Z-140807T2115Z/
ARAPAHOE CO-WASHINGTON CO-ADAMS CO-
308 PM MDT THU AUG 7 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ARAPAHOE...
SOUTHWESTERN WASHINGTON AND EASTERN ADAMS COUNTIES WILL EXPIRE AT 315
PM MDT...
    
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT
THURSDAY EVENING FOR NORTHEAST COLORADO.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
DENVER.

LAT...LON 4000 10347 3957 10347 3957 10433 3985 10427
      3984 10406 3999 10408
TIME...MOT...LOC 2106Z 217DEG 53KT 3998 10398 3964 10407 

$$

COOPER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 12:08 PM MDT, 2 hours 2 minutes earlier.

Area forecast discussion, Aug 7, 12:08 PM MDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1208 PM MDT THU AUG 7 2014

.SHORT TERM...(TODAY THROUGH TONIGHT )
ISSUED AT 455 AM MDT THU AUG 7 2014

STILL ENOUGH MID LEVEL MOISTURE AND INSTABILITY AROUND THIS
MORNING TO PRODUCE SOME WEAK SHOWERS WHERE THERE IS SOME FORCING.
BAND OF SHOWERS THAT DEVELOPED ON AN OUTFLOW BOUNDARY SEVERAL
HOURS AGO IS NOW FADING...BUT PRODUCING A FEW SHOWERS FROM DENVER
SOUTHEAST. MEANWHILE THERE ARE SOME SHOWERS IN NORTHWESTERN
COLORADO THAT WILL SPREAD INTO THE MOUNTAINS THIS MORNING.
SHORTWAVE TROUGH NEAR THE WESTERN COLORADO BORDER WILL MOVE
EASTWARD AND MODULATE CONVECTION TODAY. TIMING IS A LITTLE FASTER
THAN OPTIMAL FOR DENVER...WE MAY HAVE RELATIVELY WEAK ACTIVITY BY
EARLY AFTERNOON THEN HAVE THE BEST LIFT EAST OF DENVER WITH SOME
DRYING BY LATE IN THE DAY. SLIGHT COOLING ALOFT WITH THE TROUGH
WILL MEAN A LITTLE MORE CAPE TO WORK WITH TODAY...AROUND 500 J/KG
IN DENVER AND MORE LIKE 1000 J/KG NEAR THE EASTERN BORDER. SOME
HEAVY RAIN POTENTIAL...BUT STORMS SHOULD BE MOVING AROUND 15
KNOTS. NOT MUCH SHEAR...SOME HAIL AND GUSTY WINDS POSSIBLE BUT NOT
MUCH OF A SEVERE THREAT.

MANY MODEL RUNS DEVELOP AN ORGANIZED AREA OF CONVECTION NEAR THE
NORTHEAST CORNER OF COLORADO THIS EVENING...BUT MOST HAVE IT IN
NEBRASKA AND EITHER CLIPPING COLORADO OR MISSING US. GFS HAS
WANTED TO HAVE THIS FURTHER WEST...BUT IS DEFINITELY AN OUTLIER
AND GIVEN THE SHORTWAVE TIMING MY EXPECTATION IS THAT THIS WOULD
MORE LIKELY BE NEAR OUR EASTERN BORDER OR FURTHER EAST. OTHERWISE
DRYING BEHIND THE SHORTWAVE SHOULD RESULT IN A DECREASE IN
CONVECTION FAIRLY QUICKLY THIS EVENING WITH LESS CHANCE OF
ANYTHING OVERNIGHT TONIGHT. I LOWERED LOWS MAINLY IN THE MOUNTAINS
TONIGHT EXPECTING BETTER CLEARING.

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 455 AM MDT THU AUG 7 2014

MODELS HAVE A FLAT RIDGE OVER THE CWA FRIDAY WITH ZONAL FLOW
ALOFT AND A WEAK UPPER TROUGH TO THE IMMEDIATE NORTH. AN UPPER
RIDGE IS PROGGED TO STAY OVER COLORADO THROUGH SATURDAY NIGHT WITH
WEAK WEST TO SOUTHWESTERLY FLOW ALOFT. THERE IS AN UPPER
TROUGH/CLOSED LOW JUST OFF THE CALIFORNIA COAST SATURDAY MORNING
WELL INTO THE EXTENDED PERIOD. THE QG VERTICAL VELOCITY FIELDS
HAVE BENIGN SYNOPTIC SCALE ENERGY FOR THE FORECAST AREA. FOR THE
MOST PART...THE BOUNDARY LAYER WINDS LOOK TO ADHERE TO NORMAL
DIURNAL PATTERNS FRIDAY THROUGH SATURDAY NIGHT. FOR MOISTURE
...THERE IS SOME ON THE MODELS...ESPECIALLY DURING THE LATER PERIODS.
PRECIPITABLE WATER VALUES ARE IN THE 0.60 INCH TO 1.20 INCH RANGE
FOR THE FOOTHILLS AND PLAINS LATE DAY FRIDAY...THEN A TAD HIGHER
LATE DAY SATURDAY. THE BOUNDARY LAYER DEW POINTS ARE MOSTLY IN THE
50S F WITH SOME LOWER 60S F EAST THROUGH ALL THE PERIODS. THE QPF
FIELDS HAVE SOME MEASURABLE RAINFALL LATE DAY FRIDAY AND LATE DAY
SATURDAY...MORE SO OVER THE PLAINS BOTH TIMES. THE CAPE IS PRETTY
MINIMAL OVER THE WESTERN TWO THIRDS OF THE CWA THROUGH THE PERIODS
...HOWEVER THE EASTERN THIRD HAS SIGNIFICANT AMOUNTS...SOME AREAS
OVER 2000 J/KG. FOR POPS WILL KEEP THE...20-50%S IN FOR THE LATER
DAY PERIODS. FOR TEMPERATURES...FRIDAY'S HIGHS ARE 1-3 C WARMER
THAN TODAY'S. SATURDAY'S HIGHS ARE 0-1 C WARMER THAN FRIDAY'S. FOR
THE LATER DAYS...SUNDAY THROUGH WEDNESDAY...MODELS HAVE UPPER
RIDGE AXIS OVER COLORADO THROUGH TUESDAY...WITH MAYBE A WEAK UPPER
TROUGH FOR WEDNESDAY. MORE OF THE SAME CAUSE THERE IS SOME
MOISTURE PROGGED.

&&

.AVIATION...(FOR THE TAFS THROUGH 18Z FRIDAY MORNING)
ISSUED AT 1136 AM MDT THU AUG 7 2014

VFR THROUGH TONIGHT. INITIAL CONVECTION WAVE OVER THE DIVIDE RIGHT
NOW IS EXPECTED TO IMPACT THE AREA AIRPORTS FROM 18-20Z THEN A
BREAK IS EXPECTED BEHIND THIS. WITH ENOUGH HEATING...WILL LIKELY
SEE ANOTHER CHANCE LATER THIS AFTERNOON...THEN HINTS OF A RETURN
OF ACTIVITY FROM OUTFLOW FROM STORMS OVER THE EASTERN PLAINS THIS
EVENING. EXPECT A CHANCE OF VARIABLE WINDS GUSTING TO 30 KNOTS
WITH THESE STORMS WITH BRIEF MODERATE RAIN. ALSO A CHANCE OF
NEEDING INSTRUMENT APPROACHES TO KDEN BUT ONLY FOR A SHORT PERIOD
OF TIME. MODELS HAVE MOVED THE MAIN AREA OF STORMS SLIGHTLY TO THE
SOUTH...SO KAPA MAY GET INTO MORE OF THE ACTION...AND WE MAY SEE
SOME CONVECTION OCCUR THROUGH THE NIGHT INTO TOMORROW MORNING AS
WE DID EARLIER THIS MORNING.

&&

.HYDROLOGY...
ISSUED AT 1203 PM MDT THU AUG 7 2014

THE STORMS ALONG THE FRONT RANGE MOUNTAINS...FOOTHILLS AND URBAN
CORRIDOR HAVE BEEN PRODUCING ABOUT A QUARTER TO A THIRD OF AN
INCH IN 20 MINUTES OR LESS. GOOD NEWS IS THAT THESE STORMS ARE
MOVING ABOUT 15 TO 20 MPH SO THESE SHOULDN'T STAY OVER ONE AREA
FOR LONG. MORE RAIN IS EXPECTED LATER THIS AFTERNOON AND EARLY
EVENING OVER THE EASTERN PLAINS...WHERE LOCALIZED FLOODING MAY
OCCUR WHERE LARGER COMPLEXES MAY FORM.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...KRIEDERMAN
SHORT TERM...GIMMESTAD
LONG TERM...RJK
AVIATION...KRIEDERMAN
HYDROLOGY...KRIEDERMAN
Hazardous weather outlook, Aug 7, 10:39 AM MDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1039 AM MDT THU AUG 7 2014

COZ030>051-081645-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1039 AM MDT THU AUG 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

A FEW SHOWERS AND THUNDERSTORMS THIS MORNING WILL INCREASE IN
COVERAGE AND STRENGTH BY EARLY AFTERNOON...WITH SCATTERED
THUNDERSTORMS DEVELOPING AND MOVING EAST.  EXPECT BRIEF LIGHT TO
MODERATE RAIN AND GUSTY WINDS WITH MOST STORMS...THOUGH A FEW
STRONGER STORMS OVER THE EASTERN PLAINS LATER THIS AFTERNOON COULD
PRODUCE LOCALIZED HEAVY RAINFALL AND SMALL HAIL. THESE STORMS MAY
LAST THROUGH THE EVENING OVER THE PALMER DIVIDE AND EASTERN
PLAINS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE WILL BE A CHANCE OF MAINLY AFTERNOON AND EVENING SHOWERS
AND THUNDERSTORMS FOR MUCH OF THE FORECAST AREA THROUGH THE
PERIOD...ESPECIALLY FOR THE HIGH COUNTRY. THE CHANCES FOR STORMS
OVER THE PLAINS WILL DECREASE EARLY NEXT WEEK. SOME OF THE STORMS
MAY PRODUCE BRIEF HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

In the hours before

Local storm report, Aug 7, 12:23 PM MDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
1223 PM MDT THU AUG 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1208 PM     HAIL             2 NNW GOLDEN            39.77N 105.23W
08/07/2014  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

&&

KFREDIN
Local storm report, Aug 7, 12:50 PM MDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
1250 PM MDT THU AUG 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     HAIL             CENTENNIAL              39.60N 104.87W
08/07/2014  M1.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

1208 PM     HAIL             2 NNW GOLDEN            39.77N 105.23W
08/07/2014  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

&&

KFREDIN
Local storm report, Aug 7, 1:10 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
110 PM MDT THU AUG 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1254 PM     HAIL             GREENWOOD VILLAGE       39.62N 104.92W
08/07/2014  M0.88 INCH       ARAPAHOE           CO   BROADCAST MEDIA

1240 PM     HAIL             CENTENNIAL              39.60N 104.87W
08/07/2014  M1.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

1208 PM     HAIL             2 NNW GOLDEN            39.77N 105.23W
08/07/2014  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

&&

KFREDIN

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 9:33 PM MDTSpecial Weather StatementBOUSedgwick42 min
Aug 6, 9:47 PM MDTSevere Thunderstorm WarningBOULogan, Phillips, Sedgwick30 min
Aug 7, 12:00 PM MDTAreal Flood AdvisoryBOUBoulder60 min
Aug 7, 12:11 PM MDTSevere Thunderstorm WarningBOUArapahoe, Douglas, Jefferson38 min
Aug 7, 12:40 PM MDTSevere Thunderstorm WarningBOUArapahoe, Douglas, Elbert50 min
Aug 7, 1:39 PM MDTAreal Flood AdvisoryBOUArapahoe81 min
Aug 7, 1:43 PM MDTSevere Thunderstorm WarningBOUAdams62 min
Aug 7, 2:19 PM MDTSevere Thunderstorm WarningBOUMorgan41 min
Aug 7, 2:49 PM MDTSevere Thunderstorm WarningBOULogan26 min
Aug 7, 2:50 PM MDTSevere Thunderstorm WarningBOUWashington25 min
Aug 7, 3:04 PM MDTSevere Thunderstorm WarningBOUElbert, Lincoln56 min
Aug 7, 3:14 PM MDTSevere Thunderstorm WarningBOUWashington46 min
Aug 7, 3:38 PM MDTSevere Thunderstorm WarningBOULogan, Phillips37 min
Aug 7, 3:40 PM MDTSevere Thunderstorm WarningBOUElbert, Lincoln50 min
Aug 7, 4:11 PM MDTSevere Thunderstorm WarningBOULogan, Phillips, Washington34 min
Aug 7, 4:42 PM MDTAreal Flood AdvisoryBOULogan3 hr
Aug 7, 4:49 PM MDTFlash Flood WarningBOULogan3 hr
Aug 7, 5:32 PM MDTSevere Thunderstorm WarningBOUElbert58 min
Aug 7, 5:43 PM MDTSevere Thunderstorm WarningBOUElbert, Lincoln62 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.